# SDR ASAA2020010731795

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,042 hours, 11,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK ILLUMINATES ON RECALL. EXTINGUISHES WITH MASTER CAUTION REDET. GROUNDED - YES. RH PACK TCV CHECKED AND RELEASED PER MEL 21-33E.  RH PACK TCV DEACTIVATED CLOSED. C/N 05067530, CONFIG CHANGE DISCONNECT AND STOW RH PACK TCV CONNECTOR AND MANUALLY CLOSED.
